I've kept looking online, and other than a few sketchy-looking posts in other forums, I haven't found anything specifically citing ciprofloxacin (or any similar antibiotics) as having an effect on BC pills.
Only certain kinds of antibiotics interact with BC pills. Rifampin is a big culprit, and some penicillin based antibiotics can be too, but it looks like cipro doesn't affect birth control pills.
If you're really concerned though, it wouldn't hurt to give your pharmacist a call- after all, we aren't doctors here- just to double check. At any rate, the best window of time to take EC is within 72 hours of the risk, so you do have a bit of time still to check it out if you want to.
Just a final note though- many still do recommend using backup while on antibiotics, because there are lots of anecdotes of women concieving while on BC pills and antibiotics. (Most of those drug interactions have never been proven in studies or statistics, but hey, better safe than sorry I guess, right??)
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.